On almost-poisson structures in nonholonomic mechanics: II. The time-dependent framework

  1. Cantrijn, F. 12
  2. De León, M. 3
  3. Marrero, J.C. 4
  4. Martín De Diego, D. 5
  1. 1 Ghent University
    info

    Ghent University

    Gante, Bélgica

    GRID grid.5342.0

  2. 2 Senior Research Associate, Fund for Scientific Research
  3. 3 Instituto de Física Fundamental
    info

    Instituto de Física Fundamental

    Madrid, España

  4. 4 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  5. 5 Depto. de Economía Aplicada, Facultad de CC, Economicas y Empresariales
Journal:
Nonlinearity

ISSN: 0951-7715

Year of publication: 2000

Volume: 13

Issue: 4

Pages: 1379-1409

Type: Article

Export: RIS
DOI: 10.1088/0951-7715/13/4/322 SCOPUS: 2-s2.0-0034215663 GOOGLE SCHOLAR
Data source: Scopus